# SDR DJFA2007040

- Difficulty date: March 30, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N789TA
- Make and model: Beech 400A
- Aircraft serial: RK268
- Engine: Pwa JT15D5
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, MAINTENANCE DISCOVERED A SMALL CRACK ON THE RIB SUPPORT BRACKET FOR A RIB IN THE VERTICAL STABILIZER.  THE CRACK WAS APPROX .25 INCH LONG TRANSECTING A NUTPLATE RIVET.  MAINTENANCE IS REPLACING THE BRACKET.  MAINTENANCE FABRICATED A NEW BRACKET AND INSTALLED IT.
